# SDR VNAA202202071111

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 43,691 hours, 33,050 cycles
- Engine: Ge CF348C1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cable
- Part number: 4120T21P03
- Part serial: UNK26781
- Condition: Fault Message
- Location: 400
- Part time: 35,772 hours, 34,806 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A, D

## Discrepancy

EMERGENCY DUE TO AN ENGINE WARNING LIGHT FOLLOWED BY A KNOCKING NOISE IN THE ENGINE. AIRCRAFT REQUESTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT. RTF - L FADEC FAULT 1 STATUS MESSAGE FOLLOWED BY L FADEC CAUTION MESSAGE DURING CRUISE. INSTALLED L/H ENGINE W2 BLUE CABLE IAW CRJ 700 AMM 73-22-03-400-801.  PERFORMED FUNCTIONAL TEST OF L/H T/R SYSTEM IAW CRJ 700 AMM 78-30-00-720-801.  ALL OPS CHECKS GOOD AT THIS TIME.  FADEC FAULT MESSAGE HAS NOT RETURNED.
